# SDR SWIA202053521

- Difficulty date: August 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Weak
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-41-1116.  REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT.  C-CHECK RO 10/20/2020.  COMPLIED WITH BOMBARDIER REO.  REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT.  PRESSURE CHECKS GOOD.  REFERENCE THE CONTINUE CARD FOR DETAILS.
